MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EZ HUBER 19G X 19MM; ADMINISTRATION INTRAVASCULAR SET

BARD ACCESS SYSTEMS EZ HUBER 19G X 19MM; ADMINISTRATION INTRAVASCULAR SET
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezc0751 showed 41 other similar product complaint(s) from this lot number.The complaints for this lot number (reax1618) have been reported from the same (b)(4) facility.
 
Event or Problem Description
It was reported that the packaging was not completely sealed around the edge.Device was not used on patient.This reported addresses device forty-two.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Initial medwatch was created in error.The device failure is exempt from mdr reporting per 21 crf803.19 reference e1997041 and will be reported on alternative summary report.
 
Event or Problem Description

Brand Name
EZ HUBER 19G X 19MM
Common Device Name
ADMINISTRATION INTRAVASCULAR SET
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6648396
Report Number3006260740-2017-00859
Device Sequence Number1285934
Product Code FPA
UDI-Device Identifier00801741089138
UDI-Public(01)00801741089138(17)180228(10)REZC0751
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberN/A
Device Catalogue NumberSHG19-75
Device Lot NumberREZC0751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/27/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1